# SDR AALA202109104670

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 78,211 hours, 9,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Part serial: 0767
- Condition: Low Pressure
- Location: L1 Door
- Part time: 47,425 hours, 5,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 SLIDE BOTTLE BELOW LIMITS. REPLACED L1 DOOR SLIDE PER AMM 25-66-01.
